RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2018, Volume 24, Number 3, Pages 247–262 (Mi timm1566)  

Solvability issues for a class of convolution type nonlinear integral equations in $\mathbb {R}^n$

Kh. A. Khachatryana, H. S. Petrosyanb, M. H. Avetisyanc

a Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan
b National Agrarian University of Armenia
c Yerevan State University

Abstract: We study a class of nonlinear multidimensional integral equations of convolution type. This class of equations is directly applied in the p-adic theory of open-closed strings. We prove the existence of an n-parametric family of nontrivial continuous bounded solutions and establish certain properties of the constructed solutions: monotonicity in each argument, limit relations, and integral asymptotics. The solutions are used to study a nonlinear problem for the multidimensional heat equation. At the end of the paper we give example of such equations, which are of independent theoretical and practical interest.

Keywords: nontrivial solution, monotonicity, p-adic theory, limit, successive approximations.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia SCS 16YR-1A002
This work was supported by the Science Committee of the Ministry of Education and Science of Armenia (project no. SCS 16YR-1A002).


DOI: https://doi.org/10.21538/0134-4889-2018-24-3-247-262

Full text: PDF file (250 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.968.4
MSC: 45G05
Received: 26.06.2018

Citation: Kh. A. Khachatryan, H. S. Petrosyan, M. H. Avetisyan, “Solvability issues for a class of convolution type nonlinear integral equations in $\mathbb {R}^n$”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 3, 2018, 247–262

Citation in format AMSBIB
\Bibitem{KhaPetAve18}
\by Kh.~A.~Khachatryan, H.~S.~Petrosyan, M.~H.~Avetisyan
\paper Solvability issues for a class of convolution type nonlinear integral equations in $\mathbb {R}^n$
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2018
\vol 24
\issue 3
\pages 247--262
\mathnet{http://mi.mathnet.ru/timm1566}
\crossref{https://doi.org/10.21538/0134-4889-2018-24-3-247-262}
\elib{http://elibrary.ru/item.asp?id=35511291}


Linking options:
  • http://mi.mathnet.ru/eng/timm1566
  • http://mi.mathnet.ru/eng/timm/v24/i3/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:173
    References:11
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019